×

zbMATH — the first resource for mathematics

A model for the resistance of tumor cells to cancer chemotherapeutic agents. (English) Zbl 0519.92008

MSC:
92C50 Medical applications (general)
60J85 Applications of branching processes
92D25 Population dynamics (general)
90B99 Operations research and management science
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Luria, S.E.; Delbrück, M., Mutations of bacteria from virus sensitivity to virus resistance, Genetics, 28, 491-511, (1943)
[2] Lea, D.E.; Coulson, C.A., The distribution of the numbers of mutants in bacterial populations, J. genetics, 49, 264-285, (1949)
[3] Armitage, P., The statistical theory of bacterial populations subject to mutation, J. roy. statist. soc. ser. B, 14, 1-40, (1952) · Zbl 0047.13603
[4] Crump, K.S.; Hoel, D.G., Mathematical models for estimating mutation rates in cell populations, Biometrika, 61, 237-252, (1974) · Zbl 0281.92008
[5] Skipper, H.E.; Schabel, F.M.; Lloyd, H., Dose-response and tumor cell repopulation rate in chemotherapeutic trials, (), 205-253
[6] Law, L.W., Origin of the resistance of leukaemic cells to folic acid antagonists, Nature, 169, 628-629, (1952)
[7] Goldie, J.H.; Coldman, A.J., A mathematical model relating the drug sensitivity of tumors to their spontaneous mutation rate, Cancer treat. rep., 63, 1727-1733, (1979)
[8] Goldie, J.H.; Coldman, A.J.; Gudauskas, G.A., A rationale for the use of alternating non-cross resistant chemotherapy, Cancer treat. rep., 66, 439-449, (1982)
[9] Parzen, E., Stochastic processes, (), 156 · Zbl 0107.12301
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.